# SDR UIEA2019081305090

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Dented
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT-OUTER SKIN NO.1 ENG EXHAUST SLEEVE NAC STA 346 NEAR 1 OCLOCK POSITION( MEASURED THE EXHAUST SLEEVE DENT AREA LENGTH 0.2" WIDTH=0.2", DEPTH AND .0094", A/Y=0.2/.0094=21.28. WITHIN ALLOWABLE DAMAGE IAW SRM 54-42-30-1A-1 REV.110. JOB COMPLETED AND COND CHK NML )
